MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7547/24-033

Медицинская библиотека · Journal of the American Podiatric Medical Association · 2024

Acute Achille Tendon Rupture After Treatment of Levofloxacin for Helicobacter pylori Eradication: A Case Report.

Şeker Aysun, Durmuş Nurdan Şentürk

СтатьяКлинический случайПеревод в очереди

Аннотация

This case report aims to demonstrate a rare occurrence of tendon rupture attributable to levofloxacin use in Helicobacter pylori eradication. On the seventh day of treatment, the patient experienced severe foot pain and difficulty in walking, leading to a diagnosis of Achilles tendon rupture confirmed through magnetic resonance imaging. Levofloxacin-induced tendinopathy and/or rupture are rare complications that are often linked to age and sex. Health-care providers should exercise caution when prescribing fluoroquinolones, especially to at-risk patients, and should inform them about potential side effects.

Для цитирования: Şeker Aysun, Durmuş Nurdan Şentürk. Acute Achille Tendon Rupture After Treatment of Levofloxacin for Helicobacter pylori Eradication: A Case Report.. Journal of the American Podiatric Medical Association. 2024. DOI: 10.7547/24-033.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.